Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from writers cramp. Hands paining on holding pen. Pacitane effective but having side effects

Hi , I am 25 years old male working for an IT company. For the past 5-6 years I am suffering from writers Cramp . whenever I write I am not able to hold my pen properly and very soon my hands starts paining very much. I have consulted one of the doctors here and he has given me pacitane [ Trihexyphenidyl Hydrochloride]. The medicine is working but I am having serious side effects from it. Any suggestions.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response

You are sufering from writers cramp.Pacitane is an anticholinergic drug , it produces CNS side effects like drowsiness , lethargy, blurred vision , dryness of mouth, palpitation and many more.Treatment of choice for writers cramp is botox injection.You need to meet your neurologist for confirming the task specific dystonia( writers cramp) and then initiate treatment
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor